# SDR AALA20151205005

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 60,118 hours, 7,575 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON HINGE RIB NR 5, OTBD FACE BONDING ATTACH AREA FOUND CORROSION.  REPAIR CARRIED OUT IAW SRM 57-51-02 REPAIR 3.  ACFT IN BASE MX.
